# SDR CALA2025022400407

- Difficulty date: February 16, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 78,730 hours, 29,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD17101100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, BATTERY PACK M1676 FAILS CAPACITY CHECK (REF. AAR NR 1000029498).REMOVED AND INSTALLED NEW EMERGENCY BATTERY PACK M1676 IAW B737 AMM 33-51-06-960-805, TEST PAST.
